Banasiak, Jacek and Lamb, Wilson (2003) On the application of substochastic semigroup theory to fragmentation models with mass loss. Journal of Mathematical Analysis and Applications, 284 (1). pp. 9-30. ISSN 0022-247XFull text not available in this repository. (Request a copy from the Strathclyde author)
A linear integro-differential equation modelling multiple fragmentation with inherent mass loss is investigated by means of substochastic semigroup theory. The existence of a semigroup is established and, under natural conditions on certain coefficients, the generator of this semigroup is identified. This yields, in particular, a validation of the formal mass-loss rate equation for the model.
|Keywords:||semigroups of operators, abstract cauchy problem, multiple fragmentation with mass loss, mathematics, integro-differential equation, Mathematics, Analysis, Applied Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||17 Nov 2006|
|Last modified:||06 Jan 2017 03:17|